Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Logarithmic Hennings invariants for restricted quantum ${\mathfrak{sl}}(2)$

Anna Beliakova, Christian Blanchet and Nathan Geer

Algebraic & Geometric Topology 18 (2018) 4329–4358
Bibliography
1 Y Arike, A construction of symmetric linear functions on the restricted quantum group Uq(sl2), Osaka J. Math. 47 (2010) 535 MR2722373
2 A Beliakova, C Blanchet, A M Gainutdinov, Modified trace is a symmetrised integral, preprint (2018) arXiv:1801.00321
3 C Blanchet, F Costantino, N Geer, B Patureau-Mirand, Non-semi-simple TQFTs, Reidemeister torsion and Kashaev’s invariants, Adv. Math. 301 (2016) 1 MR3539369
4 A Bruguières, Double braidings, twists and tangle invariants, J. Pure Appl. Algebra 204 (2006) 170 MR2183315
5 F Costantino, N Geer, B Patureau-Mirand, Quantum invariants of 3–manifolds via link surgery presentations and non-semi-simple categories, J. Topol. 7 (2014) 1005 MR3286896
6 F Costantino, N Geer, B Patureau-Mirand, Some remarks on the unrolled quantum group of 𝔰𝔩(2), J. Pure Appl. Algebra 219 (2015) 3238 MR3320217
7 M De Renzi, N Geer, B Patureau-Mirand, Renormalized Hennings invariants and 2 + 1–TQFTs, Comm. Math. Phys. 362 (2018) 855 MR3845290
8 B L Feigin, A M Gainutdinov, A M Semikhatov, I Y Tipunin, Modular group representations and fusion in logarithmic conformal field theories and in the quantum group center, Comm. Math. Phys. 265 (2006) 47 MR2217297
9 A M Gaĭnutdinov, A M Semikhatov, I Y Tipunin, B L Feĭgin, The Kazhdan–Lusztig correspondence for the representation category of the triplet W–algebra in logorithmic conformal field theories, Teoret. Mat. Fiz. 148 (2006) 398 MR2283660
10 N Geer, J Kujawa, B Patureau-Mirand, Ambidextrous objects and trace functions for nonsemisimple categories, Proc. Amer. Math. Soc. 141 (2013) 2963 MR3068949
11 N Geer, B Patureau-Mirand, A Virelizier, Traces on ideals in pivotal categories, Quantum Topol. 4 (2013) 91 MR2998839
12 K Habiro, Bottom tangles and universal invariants, Algebr. Geom. Topol. 6 (2006) 1113 MR2253443
13 M Hennings, Invariants of links and 3–manifolds obtained from Hopf algebras, J. London Math. Soc. 54 (1996) 594 MR1413901
14 T Kerler, Mapping class group actions on quantum doubles, Comm. Math. Phys. 168 (1995) 353 MR1324402
15 T Kerler, Genealogy of non-perturbative quantum-invariants of 3–manifolds : the surgical family, from: "Geometry and physics" (editors J E Andersen, J Dupont, H Pedersen, A Swann), Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 503 MR1423190
16 H Kondo, Y Saito, Indecomposable decomposition of tensor products of modules over the restricted quantum universal enveloping algebra associated to 𝔰𝔩2, J. Algebra 330 (2011) 103 MR2774620
17 R J Lawrence, A universal link invariant using quantum groups, from: "Differential geometric methods in theoretical physics" (editor A I Solomon), World Sci. (1989) 55 MR1124415
18 M Lorenz, Representations of finite-dimensional Hopf algebras, J. Algebra 188 (1997) 476 MR1435369
19 V V Lyubashenko, Invariants of 3–manifolds and projective representations of mapping class groups via quantum groups at roots of unity, Comm. Math. Phys. 172 (1995) 467 MR1354257
20 J Murakami, Generalized Kashaev invariants for knots in three manifolds, Quantum Topol. 8 (2017) 35 MR3630281
21 T Ohtsuki, Quantum invariants : a study of knots, 3–manifolds, and their sets, 29, World Sci. (2002) MR1881401
22 D E Radford, The trace function and Hopf algebras, J. Algebra 163 (1994) 583 MR1265853
23 R Suter, Modules over 𝔘q(𝔰𝔩2), Comm. Math. Phys. 163 (1994) 359 MR1284788
24 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, de Gruyter (1994) MR1292673